# SDR AWXA9700265

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2810 · Fuel Storage
- Part: Air Release Vlv
- Part number: 9813395
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, TOWER REPORTED FUEL VENTING FROM RIGHT WING.  WHILE INVESTIGATING PROBLEM, APPROXIMATELY 2,900 LBS OF CENTER TANK FUEL DISAPPEARED WITHIN 8 MINUTES.  FOUND AIR RELEASE VALVE BAD IN RIGHT WING.  REMOVED AND REPLACED AIR RELEASE VALVE PER MM 28-21-41, OPS CHECK GOOD.
